# SDR YENA2020020430123

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 6757
- Aircraft time: 18,124 hours, 5,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805665
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,807 hours, 3,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 352, MCO-BOS. EPSU BATTERY (15WL) FAILED CAP CHECK; R & R EPSU (15WL) IAW AMM 33-51-38, BITE CHECK GOOD.
